# SDR DALA2015111807043

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 1418 BETWEEN LONGERON 2LT TO 2RT.  FRAME WAS REPAIRED IAW SRM 53-01, FIG 2, 51-01, PAR 21, 51-30-5, 51-10-3, PAR 14/21, 51-30-2 AND DWG SR09530003-39.
